Παρακολούθηση
L. Sunil Chandran
L. Sunil Chandran
Professor of Computer Science and Automation, Indian Institute of Science, Bangalore, India.
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα iisc.ac.in - Αρχική σελίδα
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
Rainbow connection number and connected dominating sets
L Sunil Chandran, A Das, D Rajendraprasad, NM Varma
Journal of Graph Theory 71 (2), 206-218, 2012
1022012
Boxicity and treewidth
LS Chandran, N Sivadasan
Journal of Combinatorial Theory, Series B 97 (5), 733-744, 2007
792007
Refined memorization for vertex cover
LS Chandran, F Grandoni
Information Processing Letters 93 (3), 125-131, 2005
662005
Rainbow connection number and radius
M Basavaraju, LS Chandran, D Rajendraprasad, A Ramaswamy
Graphs and Combinatorics 30, 275-285, 2014
632014
The treewidth and pathwidth of hypercubes
LS Chandran, T Kavitha
Discrete Mathematics 306 (3), 359-365, 2006
552006
Generating and characterizing the perfect elimination orderings of a chordal graph
LS Chandran, L Ibarra, F Ruskey, J Sawada
Theoretical Computer Science 307 (2), 303-317, 2003
542003
Acyclic edge coloring of graphs with maximum degree 4
M Basavaraju, LS Chandran
Journal of Graph Theory 61 (3), 192-209, 2009
522009
Acyclic edge coloring of subcubic graphs
M Basavaraju, LS Chandran
Discrete Mathematics 308 (24), 6650-6653, 2008
512008
Boxicity and maximum degree
LS Chandran, MC Francis, N Sivadasan
Journal of Combinatorial Theory, Series B 98 (2), 443-445, 2008
512008
The stable set problem and the thinness of a graph
C Mannino, G Oriolo, F Ricci, S Chandran
Operations Research Letters 35 (1), 1-9, 2007
512007
Acyclic edge-coloring of planar graphs
M Basavaraju, LS Chandran, N Cohen, F Havet, T Müller
SIAM Journal on Discrete Mathematics 25 (2), 463-478, 2011
492011
Girth and treewidth
LS Chandran, CR Subramanian
Journal of combinatorial theory, Series B 93 (1), 23-32, 2005
482005
A high girth graph construction
LS Chandran
SIAM journal on Discrete Mathematics 16 (3), 366-370, 2003
442003
On the parameterized complexity of biclique cover and partition
S Chandran, D Issac, A Karrenbauer
11th International Symposium on Parameterized and Exact Computation (IPEC 2016), 2017
372017
Boxicity and poset dimension
A Adiga, D Bhowmick, LS Chandran
SIAM Journal on Discrete Mathematics 25 (4), 1687-1698, 2011
372011
Rainbow connection number of graph power and graph products
M Basavaraju, LS Chandran, D Rajendraprasad, A Ramaswamy
Graphs and Combinatorics 30, 1363-1382, 2014
362014
Geometric representation of graphs in low dimension using axis parallel boxes
LS Chandran, MC Francis, N Sivadasan
Algorithmica 56, 129-140, 2010
332010
Rainbow connection number and connectivity
X Li, S Liu, LS Chandran, R Mathew, D Rajendraprasad
the electronic journal of combinatorics, P20-P20, 2012
302012
A spectral lower bound for the treewidth of a graph and its consequences
LS Chandran, CR Subramanian
Information Processing Letters 87 (4), 195-200, 2003
292003
On the number of minimum cuts in a graph
LS Chandran, LS Ram
SIAM Journal on Discrete Mathematics 18 (1), 177-194, 2004
282004
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20